# SDR 18937

- Difficulty date: February 26, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N1492C
- Make and model: Cirrus SR22
- Aircraft serial: 0567
- Aircraft time: 1,978 hours
- Engine: Cont IO550N
- Engine time: 1,978 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 127180518
- Condition: Inoperative
- Part time: 1,978 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLYING FROM GMU TO PHF IN SERVER RAIN, THE PILOT DIVERTED TO GSO.  THE PILOT REPORTED HEAVY STATIC ON THE RADIOS AND COULD TRANSMIT BUT COULD NOT RECEIVE.  LANDING WAS UNEVENTFUL.  ONE PASSENGER ONBOARD.
